zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability of additive mappings in non-archimedean fuzzy normed spaces. (English) Zbl 1187.46068
Summary: We introduce a notion of a non-Archimedean fuzzy norm and study the stability of the Cauchy equation in the context of non-Archimedean fuzzy spaces in the spirit of Hyers-Ulam-Rassias-Găvruţa. As a corollary, the stability of the Jensen equation is established.

MSC:
46S40Fuzzy functional analysis
39B82Stability, separation, extension, and related topics
46S10Functional analysis over fields (not , , or quaternions)
References:
[1]S.M. Ulam, Problems in Modern Mathematics (Chapter VI, Some Questions in Analysis: sect;1, Stability), Science Editions, Wiley, New York, 1964.
[2]Hyers, D. H.: On the stability of the linear functional equation, Proc. natl. Acad. sci. USA 27, 222-224 (1941) · Zbl 0061.26403 · doi:10.1073/pnas.27.4.222
[3]Aoki, T.: On the stability of the linear transformation in Banach spaces, J. math. Soc. Japan 2, 64-66 (1950) · Zbl 0040.35501 · doi:10.2969/jmsj/00210064
[4]Rassias, Th.M.: On the stability of the linear mapping in Banach spaces, Proc. am. Math. soc. 72, 297-300 (1978) · Zbl 0398.47040 · doi:10.2307/2042795
[5]Găvruţa, P.: A generalization of the Hyers – Ulam – rassias stability of approximately additive mappings, J. math. Anal. appl. 184, 431-436 (1994) · Zbl 0818.46043 · doi:10.1006/jmaa.1994.1211
[6]Czerwik, S.: Functional equations and inequalities in several variables, (2002) · Zbl 1011.39019
[7]Hyers, D. H.; Isac, G.; Rassias, Th.M.: Stability of functional equations in several variables, (1998)
[8]Jung, S. -M.: Hyers – Ulam – rassias stability of functional equations in mathematical analysis, (2001) · Zbl 0980.39024
[9]Rassias, Th.M.: On the stability of functional equations and a problem of Ulam, Acta appl. Math. 62, No. 1, 23-130 (2000) · Zbl 0981.39014 · doi:10.1023/A:1006499223572
[10]Rassias, Th.M.: Functional equations, inequalities and applications, (2003)
[11]Kominek, Z.: On a local stability of the Jensen functional equation, Demonstratio math. 22, 499-507 (1989) · Zbl 0702.39007
[12]Skof, F.: Sull ' approssimazione delle applicazioni localmente δ- additive, Atti accad. Sci. Torino 117, 377-389 (1983)
[13]Faı&breve, V.; Ziev; Sahoo, P. K.: On the stability of Jensen’s functional equation on groups, Proc. indian acad. Sci. math. Sci. 117, 31-48 (2007)
[14]Jun, K. -W.; Kim, H. -M.: Stability problem for Jensen-type functional equations of cubic mappings, Acta math. Sin. (Engl. Ser.) 22, 1781-1788 (2006) · Zbl 1118.39013 · doi:10.1007/s10114-005-0736-9
[15]Jung, S. -M.: Hyers – Ulam – rassias stability of Jensen’s equation and its application, Proc. am. Math. soc. 126, 3137-3143 (1998) · Zbl 0909.39014 · doi:10.1090/S0002-9939-98-04680-2
[16]Lee, Y. -S.; Chung, S. -Y.: Stability of a Jensen type functional equation, Banach J. Math. anal. 1, 91-100 (2007) · Zbl 1130.39025 · doi:emis:journals/BJMA/v1n1/tex_v1_n1_a10.pdf
[17]Lee, Y. -H.; Jun, K. -W.: A generalization of the Hyers – Ulam – rassias stability of Jensen’s equation, J. math. Anal. appl. 238, 305-315 (1999) · Zbl 0933.39053 · doi:10.1006/jmaa.1999.6546
[18]M.S. Moslehian, Asymptotic behavior of the extended Jensen equation, Studia Sci. Math. Hungary, to appear.
[19]C. Park, Fixed points and Hyers – Ulam – Rassias stability of Cauchy – Jensen functional equations in Banach algebras, Fixed Point Theory Appl. (2007) Art. ID 50175, 15pp. · Zbl 1167.39018 · doi:10.1155/2007/50175
[20]Parnami, J. C.; Vasudeva, H. L.: On Jensen’s functional equation, Aequationes math. 43, 211-218 (1992) · Zbl 0755.39008 · doi:10.1007/BF01835703
[21]Hensel, K.: Über eine neue begründung der theorie der algebraischen zahlen, Jahresber. deutsch. Math. verein 6, 83-88 (1897) · Zbl 30.0096.03
[22]Khrennikov, A.: Non-Archimedean analysis: quantum paradoxes, dynamical systems and biological models, (1997)
[23]Katsaras, A. K.: Fuzzy topological vector spaces II, Fuzzy sets syst. 12, 143-154 (1984) · Zbl 0555.46006 · doi:10.1016/0165-0114(84)90034-4
[24]C. Wu, J. Fang, Fuzzy generalization of Kolmogoroff’s theorem, J. Harbin Inst. Technol. (1) (1984), 1 – 7 (in Chinese, English abstract).
[25]Felbin, C.: Finite dimensional fuzzy normed linear space, Fuzzy sets syst. 48, 239-248 (1992) · Zbl 0770.46038 · doi:10.1016/0165-0114(92)90338-5
[26]Kaleva, O.; Seikkala, S.: On fuzzy metric spaces, Fuzzy sets syst. 12, No. 3, 215-229 (1984) · Zbl 0558.54003 · doi:10.1016/0165-0114(84)90069-1
[27]Xiao, J. -Z.; Zhu, X. -H.: Fuzzy normed spaces of operators and its completeness, Fuzzy sets syst. 133, 389-399 (2003) · Zbl 1032.46096 · doi:10.1016/S0165-0114(02)00274-9
[28]Kramosil, I.; Michalek, J.: Fuzzy metric and statistical metric spaces, Kybernetika 11, 326-334 (1975) · Zbl 0319.54002
[29]Bag, T.; Samanta, S. K.: Finite dimensional fuzzy normed linear spaces, J. fuzzy math. 11, No. 3, 687-705 (2003) · Zbl 1045.46048
[30]Cheng, S. C.; Mordeson, J. N.: Fuzzy linear operator and fuzzy normed linear spaces, Bull. Calcutta math. Soc. 86, 429-436 (1994) · Zbl 0829.47063
[31]Mirmostafaee, A. K.; Moslehian, M. S.: Fuzzy versions of Hyers – Ulam – rassias theorem, Fuzzy sets syst. 159, 720-729 (2008) · Zbl 1178.46075 · doi:10.1016/j.fss.2007.09.016
[32]Mirmostafaee, A. K.; Moslehian, M. S.: Fuzzy approximately cubic mappings, Inf. sci. 178, 3791-3798 (2008) · Zbl 1160.46336 · doi:10.1016/j.ins.2008.05.032
[33]Mirmostafaee, A. K.; Mirzavaziri, M.; Moslehian, M. S.: Fuzzy stability of the Jensen functional equation, Fuzzy sets syst. 159, 730-738 (2008) · Zbl 1179.46060 · doi:10.1016/j.fss.2007.07.011
[34]Miheţ, D.: Fuzzy ψ-contractive mappings in non-Archimedean fuzzy metric spaces, Fuzzy sets syst. 159, 739-744 (2008) · Zbl 1171.54330 · doi:10.1016/j.fss.2007.07.006
[35]Bag, T.; Samanta, S. K.: Fuzzy bounded linear operators, Fuzzy sets syst. 151, 513-547 (2005) · Zbl 1077.46059 · doi:10.1016/j.fss.2004.05.004
[36]Narici, L.; Beckenstein, E.: Strange terrain — non-Archimedean spaces, Am. math. Mon. 88, No. 9, 667-676 (1981) · Zbl 0486.46054 · doi:10.2307/2320670
[37]Moslehian, M. S.; Rassias, Th.M.: Stability of functional equations in non-Archimedean spaces, Appl. anal. Discrete math. 1, 325-334 (2007)
[38]Miheţ, D.: On set-valued nonlinear equations in Menger probabilistic normed spaces, Fuzzy sets syst. 158, No. 16, 1823-1831 (2007) · Zbl 1116.47062 · doi:10.1016/j.fss.2007.01.007
[39]Guillén, B. Lafuerza; Lallena, J. A. Rodriguez; Sempi, C.: Completion of probabilistic normed spaces, Int. J. Math. math. Sci. 18, No. 4, 649-652 (1995)
[40]Guillén, B. Lafuerza; Lallena, J. A. Rodriguez; Sempi, C.: Probabilistic norms for linear operators, J. math. Anal. appl. 220, No. 2, 462-476 (1998)
[41]Miheţ, D.; Radu, V.: On the stability of the additive Cauchy functional equation in random normed spaces, J. math. Anal. appl. 343, No. 1, 567-572 (2008) · Zbl 1139.39040 · doi:10.1016/j.jmaa.2008.01.100